# SDR FDEA202203220682

- Difficulty date: March 22, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28143
- Aircraft time: 62,892 hours, 25,271 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 654N02447
- Condition: Failed
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  797     52-10  6261     22MAR22  MEM  FACT  U  L1 DOOR GUST LOCK CAM BROKEN  MEL  22MAR22 05:05   MEM U    RELEASED FOR SERVICE PER MEL : 52-11-01-A  CATEGORY : B EXPIRATION : 25MAR22  MEL 52-11-01-A:  L1 DOOR  INOP  C/7309723          PART 22MAR22 05:05   MC1 U   FACT 24MAR22 18:45   MEM U  REMOVED & REPLACED THE L1 DOOR HOLD-OPEN LOCK (GUST  LOCK) PER B757 AMM 52-11-08-8.  CHECKS OK.  NAME: HOLD-OPEN LOCK  MFG: ALLIANCE AEROSPACE ENGINEERING  PART NUMBER: 10-N0244-7  NO SERIAL NUMBER
